# SDR UALA2009031000547

- Difficulty date: February 15, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 73,091 hours, 11,838 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O AFT GALLEY PIGTAIL SPARKING AND POPPING NOISE.  AFT GALLEY LOST PWR 2 OF 5 PNL'S.  FWD GALLEY ALSO LOST PWR.  R HYD Q WENT TO ZERO AND RETURNED TO NORM TWICE, STABILIZED AT 0.93.  RT FUEL Q BLANKED AND RETURNED TO NORM.  PULLED CB N52 IN AFT GALLEY AND U34, P11 (R AFT GALLEY).  RESET CB U34, P11 AND PWR RETURNED TO FWD GALLEY, AND AFT GALLEY EXCEPT CART CONTROL N51, N52, N53.  PULLED CB'S N51, N52, N53<>104881.  PULLED CB'S N51, N52, N53 AS PRECAUTION.  CB N52 FOR ASSOCIATED PIGTAIL DID NOT TRIP ON INITIAL SHORT.  REPLACED CABLES P51, 52 AND 53, TESTS OKAY.
